Skip to Main content Skip to Navigation
Journal articles

Quasi-values on Sub-spaces of Games

Abstract : Quasi-values are operators satisfying all axioms of the Shapley value with the possible exception of symmetry. We introduce the characterization and extendability problems for quasivalues on linear subspaces of games, provide equivalence theorems for these problems, and show that a quasi-value on a subspaceQ is extendable to the space of all games iff it is extendable toQ+Sp{u} for every gameu. Finally, we characterize restrictable subspaces and solve the characterization problem for those which are also monotone.
Keywords : theory verification
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Friday, May 7, 2010 - 9:50:31 AM
Last modification on : Saturday, June 25, 2022 - 10:50:47 AM

Links full text





Itzhak Gilboa, Dov Monderer. Quasi-values on Sub-spaces of Games. International Journal of Game Theory, Springer Verlag, 1991, vol.19, n°4, pp.353-363. ⟨10.1007/BF01766426⟩. ⟨hal-00481642⟩



Record views